METODE PENYELESAIAN MASALAH CAUCHY DEGENERATE NONHOMOGEN MELALUI PENYELESAIAN MASALAH CAUCHY NONDEGENERATE NONHOMOGEN

Hariyanto, Susilo (2008) METODE PENYELESAIAN MASALAH CAUCHY DEGENERATE NONHOMOGEN MELALUI PENYELESAIAN MASALAH CAUCHY NONDEGENERATE NONHOMOGEN. JURNAL MATEMATIKA DAN KOMPUTER, 11 (3). pp. 130-134. ISSN 1510-8518

[img]
Preview
PDF
71Kb

Abstract

In this article, we investigate how to solve abstract degenerate Cauchy problems nonhomogen via abstract nondegenerate Cauchy problems nonhomogen. The problem are discussed in the Hilbert space H which can be written as an orthogonal direct sum of Ker M and . Under certain assumptions it is possible to reduce the problems to an equivalent nondegenerate Cauchy problem in the factor space H/Ker M which can be easier to solve. Moreover we defines an operator ZA which maps the solutions of abstract nondegenerate Cauchy problems nonhomogen to abstract degenerate Cauchy problems nonhomogen

Item Type:Article
Uncontrolled Keywords:: Degenerate Chaucy problems, Nondegenerate Chaucy problems
Subjects:Q Science > QA Mathematics
Divisions:Faculty of Science and Mathematics > Department of Mathematics
ID Code:1957
Deposited By:Mr. Matematika Admin
Deposited On:01 Dec 2009 02:03
Last Modified:04 Dec 2009 08:44

Repository Staff Only: item control page